Rendiconti Lincei - Matematica e Applicazioni


Full-Text PDF (117 KB) | Metadata | Table of Contents | RLM summary
Volume 19, Issue 3, 2008, pp. 199–204
DOI: 10.4171/RLM/518

Published online: 2008-09-30

Transversality of equivariant mappings with closed associated differential forms on G-manifolds

Marc Lesimple[1] and Tullio Valent[2]

(1) Università di Padova, Italy
(2) Università di Padova, Italy

It is proved that any equivariant mapping between G-manifolds (G a Lie group), with a closed associated differential form, is transversal to the orbit of any point in its image up to a G-invariant subspace of the tangent space.

Keywords: Perturbation problems, equivariant mappings, transversality

Lesimple Marc, Valent Tullio: Transversality of equivariant mappings with closed associated differential forms on G-manifolds. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 19 (2008), 199-204. doi: 10.4171/RLM/518